# SDR K3HA980120

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN AREA EMERGENCY LIGHT INOP.  REMOVED AND REPLACED FORWARD CABIN EMERGENCY AREA LIGHT AND BATTERIES IAW 33-50-81, OPS CHECK GOOD.  EMERGENCY AREA LIGHT (P/N 11-0283-3), (S/N 23021).
